# SDR DALA2021122908134

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR AFT CORNER LOCKING HOOK AREA IN AFT CARGO COMPARTMENT (SSI 523113). REPLACED CORNER LOCKING HOOK AREA LOC. AT AFT CARGO COMPARTMENT AS PER A320 SRM 51-42-11, 51-72-11 AND DWG 52371700 ISSUE G, RE- LEASE DATE:26-JUL-21. RII INSPECTION COMPLETE 1656995 (AE154QC) JOB COMPLETE. (LP# 2067287)
